On one problem in an infinity half-strip for biaxisimmetric Helmholtz equation

Abstract


Boundary value problem in an infinity half-strip for biaxisymmetric Helmholtz equation is explored. Existence conditions of this problem are gotten with help of Fourier-Bessel series expansion. Uniqueness of solution of this boundary value problem is proved for some parameters values. Lack of uniqueness of solution is proved for some other parameters values.

About the authors

Anton A Abashkin

Samara State University of Architecture and Civil Engineering

Email: samcocaa@rambler.ru
аспирант, каф. высшей математики; Самарский государственный архитектурно-строительный университет; Samara State University of Architecture and Civil Engineering

References

  1. Моисеев Е. И. О разрешимости одной нелокальной краевой задачи // Дифференц. уравнения, 2001. Т. 37, № 11. С. 1565-1567.
  2. Лернер М. Е., Репин О. А. Нелокальные краевые задачи в вертикальной полуполосе для обобщённого осесимметричного уравнения Гельмгольца // Дифференц. уравнения, 2001. Т. 37, № 11. С. 1562-1564.
  3. Лебедев Н. Н. Специальные функции и их приложения. СПб.: Лань, 2010. 368 с.
  4. Олвер Ф. Асимптотика и специальные функции. М.: Наука, 1990. 528 с.

Statistics

Views

Abstract - 7

PDF (Russian) - 2

Cited-By


Refbacks

  • There are currently no refbacks.

Copyright (c) 2012 Samara State Technical University

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies